# SDR C2XA10TY034

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 14,477 hours, 8,009 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Chafed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - BOTTOM CENTER OF VENTRAL TANK SKIN SHOWS EVIDENCE OF RUBBING FROM FAIRING 197BB.  REPAIRED VENTRAL TANK LWR FWD SKIN BY INSTALLING A DOUBLER IAW EC2810-01057.
